Show simple item record

dc.contributor.authorNunley, Clyde Dale,en_US
dc.date.accessioned2013-08-16T12:25:01Z
dc.date.available2013-08-16T12:25:01Z
dc.date.issued1971en_US
dc.identifier.urihttps://hdl.handle.net/11244/3229
dc.format.extentiv, 77 leaves ;en_US
dc.publisherThe University of Oklahoma.en_US
dc.subjectRings (Algebra)en_US
dc.subjectMathematics.en_US
dc.titleOn certain classes of regular near-rings /en_US
dc.typeThesisen_US
dc.thesis.degreePh.D.en_US
dc.noteSource: Dissertation Abstracts International, Volume: 32-11, Section: B, page: 6523.en_US
ou.identifier(UMI)AAI7214115en_US
ou.groupOther


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record